Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

missC1990

Member
  • Posts

    83
  • Joined

  • Last visited

Reputation

5 Neutral

1 Follower

Recent Profile Visitors

1680 profile views
  1. Hey! Yes you did! How are things working out for you atm? Skin still doing good? Mine still is... just need to have some patience for my first period... My face looks still the same as it did when I was on the pill; mild acne I would say. Last friday I had an ultrasound for my copper IUD. The gyn couldn't see any cysts on my right ovary, but she couldn't see the left one. My blase was covering it, lol! I think that's good news right? Still being in doubt of using NPC. I'm afraid it will mak
  2. Hey thanks a lot for responding! I heard about vitex many times before... little scared to take it though, since it does mess with your hormones. I think I'll wait until my next ultrasound (next friday to see of my IUD still is in the right place) and then I also let her check my ovaries to see of they are free from any cysts. If not, I will start some supllements. I'm mostly considering NPC... that seems to me the most fitting thing to help my periods get back on track. From what
  3. Hey guys, So I finally got enough courage to ditch the pill (mercilon)!! Such a relief.. I have a copper IUD inserted at the moment to prevent pregnancy. At first (first 3/4 weeks) my skin went really well. It was even better than when I used the pill, but now I notice I start breaking out more... It´s been 6 weeks since I stopped taking BCP. I have a past with pcos. Are there any tips to naturally balance hormones? I live a pretty decent lifestyle, with enough essential fatty acids, vitamin
  4. Interesting wishclean! that might explain why I broke out over all the herbs that I took.... But is it true that DIM increases testosterone and lowers estrogen? I just read very conflicting stories over the internet. I can't understand how a testosterone booster could help some people's acne
  5. I would ;ove to know that too! I had the initial breakout on DIM... horrible. Just like back in my pcos time.. I was on birth control pills when I took it. Don't know if that could have had any bad effects
  6. Nice topic! I can recommend revlon color stay for oily skin. Good coverage! also clinic acne solutions is OK... and I love everyday minerals products.
  7. Exactly bren! Don't go on BCP ever... it's going to make things so much worse for you... did you ever have your hormones tested? I would recommend that at first. Acne is horrible, don't give up.
  8. Woow, beautiful! Good for you though I don't even think your skin looked that bad before! I never had as flawless skin as yours on the last pic.
  9. Thanks for the reply, all! I also think weaning off is the best method... just so tired of synthetic shit in my body! I've never had cystic acne in my life, not even at the time I was diagnosed with pcos. This means for me I almost have no scarring *knocks wood*. I have some sort of white - and blackhead acne, which inflames pretty bad and get's pussy in a day (when I'm not on the pill, now I also have whitehead acne but it takes some time to become an actual pimple). But because my entire face
  10. I don't believe it's an anti-androgen. I read some stories it boosts free testosterone, so that's not what you need... don't know how it works for some people. Have you tried natural progesterone cream? And to raise your estrogen... maybe phyto estrogens? Like soy, flaxseed, etc. If that won't work.. I think there are also estrogen creams on the market, but you gotta search for a good and natural one! Don't take diane 35... it will decrease your female hormones even more once you'll stop using i
  11. Hello everyone! First a little bit about myself: I'm 100% convinced that diane 35 caused me all of my severe acne and pcos problems. I started taking this pill at the age of 15. My acne was really mild at that time, but my doc gave it to me anyway. Stopped using it aftering 7months or so. My skin remained fine and I had my own peroid back after 3 months of stopping it. I started using it again because I had a new boyfriend, and while starting it I had a initial breakout. Nothing severe t
  12. missC1990

    Egcg Supplements

    I bought this one too..... I read online everywhere it's possible to lower your T with this. Good! So you guys are taking it on an empty stomac?
  13. missC1990

    Resveratrol

    I bought this supplement last week, but then I read online it can boost your T.... -_- very nice, because I break out over everything that does that. Now I'm left with a bottle and anxious to try, lol. I also bought egcg which I read online everywhere is a possible T lowering product. Much better for me...
  14. I really don't seem to get it... you're a beautiful girl, you really are. My face is worse on the pilll and even I enjoy life. Just don't punish yourself and go buy a good covering foundation and learn through youtube how to cover your scars looking naturally. I swear, your face is really really mild and you look just pretty! Don't waste your life on this...
  15. Hmm, ok! I did notice that everytime I stopped taking it, it would not work as great against acne as it did before... So other options... have you tried diets already? You probably have. Did you get your hormones checked and stuff?
×